Relaxing the CFL condition for the wave equation on adaptive meshes (bibtex)
by D. Peterseim, M. Schedensack
Reference:
D. Peterseim, M. Schedensack:Relaxing the CFL condition for the wave equation on adaptive meshes, In PAMM Proc. Appl. Math. Mech., volume 16, pp.765--766, 2016.
Bibtex Entry:
@inproceedings{ps2016pamm,
  author = {D. Peterseim and M. Schedensack},
  title = {Relaxing the {CFL} condition for the wave equation on adaptive meshes},
  booktitle = {PAMM Proc. Appl. Math. Mech.},
  editors = {V. Bach and H. Fassbender},
  year = {2016},
  volume = {16},
  pages = {765--766},
  doi = {10.1002/pamm.201610371},
}
Powered by bibtexbrowser